| Model Number |
840 |
| Medical Device Problem Code |
Device Displays Incorrect Message (2591)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that an 840 ventilator had a keyboard issue.The ventilator was not on a patient at the time of the event.The service engineer repaired the ventilator, replaced the flow sensor and the keyboard and ran performance tests successfully.